The space of smooth rational curves of degree $d$ in a projective variety $X$ has compactifications by taking closures in the Hilbert scheme, the moduli space of stable sheaves or the moduli space of stable maps respectively. In this paper we compare these compactifications by explicit blow-ups and -downs when $X$ is a projective homogeneous variety and $d\leq 3$. Using the comparison result, we calculate the Betti numbers of the compactifications when $X$ is a Grassmannian variety.
Kiryong CHUNG. Jaehyun HONG. Young-Hoon KIEM. "Compactified moduli spaces of rational curves in projective homogeneous varieties." J. Math. Soc. Japan 64 (4) 1211 - 1248, October, 2012. https://doi.org/10.2969/jmsj/06441211